MathSciNet Relay Station
MathSciNet bibliographic data
MR1132794 35G05 (35H05)
Hanges, Nicholas; Himonas, A. Alexandrou Singular solutions for sums of squares of vector fields. Comm. Partial Differential Equations 16 (1991), no. 8-9, 1503–1511.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement